Q. Why do my eyes hurt after staring at a computer for 30 minutes?

Answered by
Dr. Vaibhev Mittal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 25, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I am a programmer, and I use the computer for 12 hours every day. My eyes start hurting after 30 minutes of staring at the computer. I do not have any vision issues, apart from the pain that I feel.

#

Hello,

Welcome to icliniq.com.

  • Prolonged working on laptop, TV, mobile, or even studying, can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for uninterrupted periods of time. Some symptoms of CVS include:
  1. Headaches.
  2. Blurred vision.
  3. Neck pain.
  4. Redness in the eyes.
  5. Eye strain.
  6. Dry eyes.
  7. Watery eyes.
  • These symptoms can be further aggravated by improper lighting conditions. The measures to reduce this include:
  1. Work under proper light.
  2. Blink a lot.
  3. Cold compresses.
  4. Use good lubricating eyedrop.

I hope this will help you.

For more information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist


Was this answer helpful?

 | 


Related Questions:
Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

What causes blurred vision even after cataract surgery?

.. your concern and want to assure you that it is usually just a benign increase in tearing in both eyes after surgery that causes such a picture. It settles down on its own and will not need any further treatment than your post-operative medication....   Read full

I have dry eyes and feel heaviness and pain. What can be done?

.. syndrome is a condition which can best be managed but cannot be treated, since it is caused by multiple factors like age, environment, etc. The good thing is that it is not dangerous. You are already using Systane (Propylene glycol) and Ara gel (H...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Why Do Some COVID-19 Patients Test Negative?
COVID-19 has resulted in a pandemic and has caused serious health crises worldwide. When we develop the symptoms of COV...  Read more»
Post-Traumatic Stress Disorder (PTSD): Reliving the Trauma
PTSD is a mental health condition where the person who undergoes an extremely stressful condition, develops disturbing t...  Read more»
Remdesivir - Uses, Dosage, Side Effects, Drug Warnings, and Precautions
Remdesivir is a broad-spectrum antiviral medication. It is the only medicine approved for COVID-19 treatment. To know ab...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.